All of my articles are available on arXiv.
- Curvature-free linear length bounds on geodesics in closed Riemannian surfaces. (2022) Transactions of the American Mathematical Society.
- Index-zero closed geodesics and stable figure-eights in convex hypersurfaces. (2022) Preprint arXiv:2203.07166
- Stable geodesic nets in convex hypersurfaces. (2021) Preprint arXiv:2109.09377.
- Solid geometry processing on deconstructed domains. (Joint with Sellán, S., Ma, Y., Dembowski, M. and Jacobson, A.) In Computer Graphics Forum (Vol. 38, No. 1, pp. 564-579) (2019).
- A general method of drawing biplanar crease patterns. In Origami5, 421-436, Boca Raton, FL: A K Peters/CRC Press (2011).